# SDR COMA0770001

- Difficulty date: January 2, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 8,671 hours, 6,342 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Service Door
- Condition: Open
- Location: Gpu Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5258 - DURING CLIMBOUT OF CVG THE GPU DOOR OPENED, FLIGHT RETURNED TO THE FIELD.  INSPECTED CONDITION OF DOOR AND LATCHES, NO DISCREPANCIES NOTED, CLOSED DOOR.
